MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36; HIP CERAMIC BALL HEAD
Catalog Number 01.29.232H
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2021, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the head and liner and the surgery was completed successfully.On the (b)(6) 2024 (2 years and 10 months post primary) the patient had pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head, cup and liner.The surgery was completed successfully.The primary surgeon uses a posterior approach.The revision surgeon mentioned that the cup appeared to have too much anteversion.
 
Additional Manufacturer Narrative
Batch review performed on 30 august 2024.Lot 1909017: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 30 august 2024 on cup: mpact 01.32.154sh acetabular shell ø54 no-hole (k132879) lot.1902286.Lot 1902286: (b)(4) items manufactured and released on 02-jul-2019.Expiration date: 2024-06-22.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 30 august 2024 on liner: mpact 01.32.3644hc10a face-changing 10° pe hc liner ø36/e (k183582) lot.2009675.Lot 2009675: (b)(4) items manufactured and released on 01-dec-2020.Expiration date: 2025-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 cases reported event during the period of review.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 36
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20244170
Report Number3005180920-2024-00759
Device Sequence Number15295067
Product Code LZO
UDI-Device Identifier07630030809347
UDI-Public07630030809347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Catalogue Number01.29.232H
Device Lot Number1909017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale